# SDR TWAA9813701

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 222704
- Condition: Failed
- Location: Rt Hyd Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING THE RT BRAKE WAS INOPERATIVE WHEN THE RT HYD SYSTEM WAS SELECTED.  BRAKING NORMAL WHEN LT HYD SYS SELECTED.  REPLACED THE RT BRAKE CONTROL VALVE PER MAINT MANUAL 32-42-2.  CHECK-C 7-6-98 STL.
